Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had high fever. On tylenol. What can she do?

Yes, my sister has had a 103 fever for the past 2 weeks. She went to her doctor and he said her urine and blood test were normal. Gave her antibiotics and she is taking tylenol . She still feels terrible. What should she do, I m concerned that her doctor is not treating her correctly. Why give antibiotics if he says other tests are normal. She does not have a cold, vomiting or otherwise. She just feels lousey and is not getting headaches.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for choosing healthcare magic

It seems likely to be bacterial infection . Viral infections generally subside on their own within 4-5 days and require only symptomatic treatment.

But bacterial infections have to be absolutely treated with antibiotics

In case she has started the medication make sure she completes the entire dose , this will prevent the development of resistance .

Also for her fever do the following

1. give her tepid sponging ( Put a clean cloth dipped in luke warm water over her forehead and wipe her body also )

2. let her drink plenty of fluids
3. let her take light and easily digestible food

4 . finally she can take her anti pyretic medication atleast 4 times a day .

In case her fever does not settle even with the antibiotics she ll need further evaluation and change of medication
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor